brain mets?, scar pain too, help

Well I know I am over the worst and for that I am grateful, but have been shocked the last few days at what appears to be symptoms from my radiotherapy beginning to show.

During the treatment I had nothing, just a slight ‘sun tan’ affect. Used lots of aqueous cream regularly and still do. The thing is, how does this happen wks later? My scar has become very tight and sore under my armpit, could this be because my nerves are beginning to work again under there? That is what the Dr thought at my last hosp app. She was yet another face I hadn’t seen before and didn’t say she was an onc or surgeon, just that she worked with Dr X, the main man. I don’t have a lot of confidence in her.

Can anyone tell me why this happens 2 mths after end of rads? Also, is the nerve thing right, 10 mths after surgery?

Also got another prob, I never seem to have just 1 thing happening at a time! A routine eye test has revealed an abnormality behind 1 eye and I have been referred to a specialist by my optician. He was very evasive, saying he couldn’t guess what it was before the tests.

Obviously I am thinking brain mets but don’t know anything about these. I also feel dizzy very ocasionally, and have pain in my temple on that side from time to time. Is it paranoia?

Irene

Hi Irene, have you spoken to your BC nurse about this? i now that rads can cause skin to shrink, so that may be the problem with the scar tissue, but i am no expert as i haven’t had rads, but have heard that shrinkage can happen. and i think you have every right to worry, your not being paranoid, your just being normal, please talk to someone to help put your mind at rest, either as i said earlier, your bc nurse, or the helpline on here. sorry i can’t be more help to you, but i am thinking of you

lots of love

Alisonxxxxxxxxxx